# SDR SWAA2024053078117

- Difficulty date: April 22, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 66,313 hours, 39,674 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB ACCESS PANEL 331B LE STA 114.55 LT HORIZONTAL STAB 2024-270077<[01] REPLACED LEADING EDGE CHORD RIB OF ACCESS PANEL 331B LE STA 114.55 AT LT HORIZONTAL STABILIZER I.A.W. B737-700 SRM 51-10-02; SRM 51-40-02. DWG 186A1305 SHEET 1 REV. 5 AND DWG 186A1001 SHEET 10 REV. A. SEE INDIVIDUAL SIGN OFFS BELOW;[02] STEP 1 CORRECTED. REPLACED LEADING EDGE CHORD RIB OF ACCESS PANEL 331B LE STA 114.55 AT LT HORIZONTAL STABILIZER I.A.W. B737-700 SRM 51-10-02; SRM 51-40-02. DWG 186A1305 SHEET 1 REV. - AND DWG 186A1001 SHEET 10 REV. A. SEE INDIVIDUAL SIGN OFFS BELOW;[03] REPLACED LEADING EDGE CHORD RIB OF ACCESS PANEL 331B LE STA 114.55 AT LT HORIZONTAL STABILIZER I.A.W. B737-700 SRM 51-10-02; SRM 51-40-02. DWG 186A1305 SHEET 1 REV. - AND DWG 186A1001 SHEET 10 REV. A. SEE INDIVIDUAL SIGN OFFS BELOW
